# SDR AALA20050365

- Difficulty date: May 29, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHTS FROM ROW 23 RIGHT SIDE TO ROW 34 RIGHT SIDE INOPERATIVE.  REPLACED BATTERY PACK M1209 FOR EMERGENCY LIGHTS AT ROW 23 RIGHT HAND TO ROW 34 RIGHT HAND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
